# SDR VNAA202308170003

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035116011
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN, ON STA 1000 TO STA 1096.75 AND BTW STGR 17LH TO STGR 11LH.  SEVERAL NICKS ON FUSELAGE SKIN, ON STA 1000 TO STA 1096.75 AND BTW STGR 17LH TO STGR 11LH WERE BLEND OUT PER CRJ900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED IS WITHIN LIMITS AREA BTW FS1051 TO 1069 AND STGR 12LH AND STGR 13LH PER CRJ900 SRM 53-61-01-101-002-A02 AND REPAIRED PER EA 23-C9-53-0944 REV IR SECTION III PERMANENT REPAIR
